Shrinking approximation method for solution of split monotone variational inclusion and fixed point problems in Banach spaces

Document Type : Research Paper


1 School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban, South Africa

2 DSI-NRF Center of Excellence in Mathematical and Statistical Sciences (CoE-MaSS)


In this paper, we investigate a shrinking algorithm for finding a solution of split monotone variational inclusion problem which is also a common fixed point problem of relatively nonexpansive mapping in uniformly convex real Banach spaces which are also uniformly smooth. The iterative algorithm employed in this paper is design in such a way that it does not require prior knowledge of operator norm. We prove a strong convergence result for approximating the solutions of the aforementioned problems and give applications of our main result to split convex minimization problem. The result present in this paper extends and complements many related results in literature.


Volume 12, Issue 2
November 2021
Pages 825-842
  • Receive Date: 09 February 2021
  • Accept Date: 24 April 2021
  • First Publish Date: 31 May 2021